Next Article in Journal
On (?,?,?)-Contractions and Applications to Nonlinear Matrix Equations
Next Article in Special Issue
The Trapezoidal Fuzzy Two-Dimensional Linguistic Power Generalized Hamy Mean Operator and Its Application in Multi-Attribute Decision-Making
Previous Article in Journal
Algorithms and Data Structures for Sparse Polynomial Arithmetic
 
 

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 442

Article: Models for MADM with Single-Valued Neutrosophic 2-Tuple Linguistic Muirhead Mean Operators
Authors: by Jie Wang, Jianping Lu, Guiwu Wei, Rui Lin and Cun Wei
Link: https://www.mdpi.com/2227-7390/7/5/442

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop